# SDR 200200258

- Difficulty date: May 10, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 84,303 hours, 18,910 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65B07936599
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE BS 400 FLOORBEAM UPPER FORWARD CHORD AT RBL 35.  ALSO AN EXISTING REPAIR WAS FOUND COMMON TO THE FORWARD UPPER CHORD AT RBL 40.  THE CORROSION WAS REMOVED BY TRIMMING AWAY THE HORIZONTAL FLANGE OF THE CHORD.  THE EXISTING REPAIR WAS REMOVED FROM THE AIRCRAFT.  THE FORWARD UPPER CHORD WAS REPAIRED BY CUTTING THE CHORD AT RBL 60 TO LBL 60 AND SPLICING IN A NEW SECTION OF CHORD PER EIA ECRA 470-53-134-2.
